| Model Number |
5816 |
| Medical Device Problem Code |
Failure to Disconnect (2541)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
During a device replacement procedure for normal end of life (eol), the ventricular lead was unable to be disconnected from the device.The ventricular lead was disconnected from the device by damaging the device header during the procedure.The device was then replaced as anticipated.The patient was stable.
Additional Manufacturer Narrative
Further information was requested but not received.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.